Alert archive / Nebraska / Wind Chill Advisories in 2011

Wind Chill Advisory 3, NWS North Platte, NE

January 20, 201120 counties in Nebraska

NWS North Platte, NE issued this wind chill advisory at Jan 20, 2011, 2:16 AM MST for 20 counties in Nebraska. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
Jan 20, 2011, 2:16 AM MST (09:16 UTC)
Expired
Jan 20, 2011, 8:47 AM MST
In force
7 hr
Issued by
NWS North Platte, NE

Counties Arthur County, NE, Blaine County, NE, Boyd County, NE, Brown County, NE, Cherry County, NE, Custer County, NE, Garfield County, NE, Grant County, NE, Holt County, NE, Hooker County, NE, Keith County, NE, Keya Paha County, NE, Lincoln County, NE, Logan County, NE, Loup County, NE, McPherson County, NE, Rock County, NE, Sheridan County, NE, Thomas County, NE, Wheeler County, NE

The radar

The North Platte radar (KLNX), 24 km from the middle of the area, began a volume at 09:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 9.3 hours before the alert went out and 99 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2011-01-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2011-01-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 38 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
674 m above ground
0-6 km bulk shear
66 kt
0-1 km storm-relative helicity
38 m²/s²
0-3 km storm-relative helicity
28 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

886 
WWUS43 KLBF 200916
WSWLBF

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTH PLATTE NE
316 AM CST THU JAN 20 2011

...BITTERLY COLD WIND CHILLS EXPECTED EARLY THIS MORNING...

NEZ004>010-023>029-035>038-057-059-094-201600-
/O.NEW.KLBF.WC.Y.0003.110120T0916Z-110120T1600Z/
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GRANT-
HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-LOGAN-
CUSTER-KEITH-LINCOLN-WESTERN CHERRY-
INCLUDING THE CITIES OF...GORDON...RUSHVILLE...VALENTINE...
SPRINGVIEW...SPENCER...AINSWORTH...BASSETT...ONEILL...HYANNIS...
MULLEN...THEDFORD...DUNNING...TAYLOR...BURWELL...BARTLETT...
ARTHUR...TRYON...STAPLETON...BROKEN BOW...OGALLALA...
NORTH PLATTE...CODY...MERRIMAN...KILGORE
316 AM CST THU JAN 20 2011 /216 AM MST THU JAN 20 2011/

...WIND CHILL ADVISORY IN EFFECT UNTIL 10 AM CST /9 AM MST/ THIS
MORNING...

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A WIND
CHILL ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM CST /9 AM MST/
THIS MORNING. 

* WIND CHILL VALUES...WILL APPROACH 25 DEGREES BELOW ZERO IN
  PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA EARLY THIS
  MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. 
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

&&

$$

TAYLOR
1 follow-up statement
304 
WWUS43 KLBF 201547 AAA
WSWLBF

URGENT - WINTER WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
947 AM CST THU JAN 20 2011

NEZ004>010-023>029-035>038-057-059-094-201700-
/O.CAN.KLBF.WC.Y.0003.000000T0000Z-110120T1600Z/
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GRANT-
HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-LOGAN-
CUSTER-KEITH-LINCOLN-WESTERN CHERRY-
INCLUDING THE CITIES OF...GORDON...RUSHVILLE...VALENTINE...
SPRINGVIEW...SPENCER...AINSWORTH...BASSETT...ONEILL...HYANNIS...
MULLEN...THEDFORD...DUNNING...TAYLOR...BURWELL...BARTLETT...
ARTHUR...TRYON...STAPLETON...BROKEN BOW...OGALLALA...
NORTH PLATTE...CODY...MERRIMAN...KILGORE
947 AM CST THU JAN 20 2011 /847 AM MST THU JAN 20 2011/

...WIND CHILL ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS CANCELLED THE
WIND CHILL ADVISORY. 

WIND CHILL READINGS HAVE RISEN ABOVE THE ADVISORY LEVEL OF MINUS
20. THE WIND CHILL ADVISORY IS CANCELLED.

$$

What forecasters said that day

The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this wind chill advisory went out at Jan 20, 12:12 AM MST, 2 hours 4 minutes earlier.

Area forecast discussion, Jan 20, 12:12 AM MST, 2 hours 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
112 AM CST THU JAN 20 2011

.UPDATE...
UPDATED TO REFLECT SKY COVER AND LOWER LOW TEMPERATURES.

&&

.PREV DISCUSSION... /ISSUED 235 PM CST WED JAN 19 2011/

SYNOPSIS...
    AT 19Z...ANALYSIS OF THE SURFACE DATA SHOWED A CLOSED LOW OVER
NORTHEAST NEW MEXICO WITH AN INVERTED TROUGH EXTENDING INTO WESTERN
NEBRASKA. HIGH PRESSURE WAS CENTERED OVER EASTERN SOUTH DAKOTA.
RADAR SHOWED HEAVIER SNOW OVER CENTRAL NEBRASKA FROM MULLEN TO
BROKEN BOW AND BETWEEN AINSWORTH AND NORTH PLATTE. THERE WERE STILL
SOME HEAVIER BANDS APPARENTLY ASSOCIATED WITH GRAVITY WAVES
INTERACTING WITH ELEVATED CONDITIONAL INSTABILITY. IN THE UPPER
LEVELS...THE WATER VAPOR IMAGERY SHOWED A TROUGH DIGGING THROUGH
UTAH TO SOUTHERN NEVADA. LOOKING AT SOME DEPARTMENT OF ROADS
CAMERAS...IT APPEARS THAT ONLY LIGHT SNOW...IF ANY...WAS CONTINUING
IN SHERIDAN AND GARDEN COUNTIES IN THE NEBRASKA PANHANDLE.

SHORT RANGE...TONIGHT THROUGH THURSDAY NIGHT.
    ALL THE SHORT RANGE MODELS SHOW THE UPGLIDE CUTTING OFF LATE
AFTERNOON IN CENTRAL AND WESTERN NEBRASKA. THUS IT APPEARS THAT THE
00Z EXPIRATION OF THE ADVISORY AND WARNING WILL WORK. WE WERE
CONSIDERING CANCELING THE ADVISORY FOR SHERIDAN AND GARDEN
COUNTIES...BUT SOME REPORTS INDICATE THAT AT LEAST LIGHT SNOW IS
CONTINUING IN AREAS. THEREFORE WE WILL LEAVE THE ADVISORY IN EFFECT
UNTIL IT EXPIRES AT 00Z FOR THOSE COUNTIES AS WELL.
    THAT SAID...THE FOCUS OF THE FORECAST FOR TONIGHT IS CLOUDINESS
AND TEMPERATURES. A RELATIVE HUMIDITY CROSS SECTION SHOWS CLEARING
FOR ABOUT SIX HOURS...BUT SOME MIDDLE CLOUDS COMING IN AS THE UPPER
TROUGH SWINGS THROUGH. IT IS HARD TO SAY WHAT EFFECT THIS WILL HAVE
ON THE DIURNAL TEMPERATURE...BUT IT IS LIKELY TO ALLOW TEMPERATURES
TO DROP INTO AT LEAST THE SINGLE DIGITS.

MEDIUM RANGE/EXTENDED...FRIDAY THROUGH WEDNESDAY.
    A CLIPPER TYPE SYSTEM IS EXPECTED TO CROSS THE DAKOTAS AND
EASTERN NEBRASKA FRIDAY AND FRIDAY EVENING. THIS SYSTEM IS CROSSING
CLOSE ENOUGH TO NORTH CENTRAL NEBRASKA THAT SOME MENTION OF
PRECIPITATION IS APPROPRIATE FOR FRIDAY. ANALYSIS OF THE DENDRITIC
LAYER AND THE 0-2KM TEMPERATURE INDICATE THAT ANY PRECIPITATION THAT
DOES OCCUR WILL BE SNOW.
    OF GREATER CONCERN IS ANOTHER SYSTEM THAT WILL CROSS THE CENTRAL
PLAINS SATURDAY NIGHT AND SUNDAY. THERE IS STILL CONSIDERABLE
UNCERTAINTY WITH THE SYSTEM...BUT IT HAS THE POTENTIAL FOR PRODUCING
SIGNIFICANT SNOW ONCE AGAIN. FOR THE TIME BEING...WE WILL KEEP THE
PROBABILITY 40 PERCENT OR LOWER.

AVIATION...
    MVFR/IFR CIGS/VSBY WITH LIGHT TO MODERATE SNOW WILL BE
TRANSITIONING TO VFR THIS EVENING AS THE STORM SYSTEM EXITS THE
STATE. BY TONIGHT THE SNOW WILL HAVE ENDED AND SKIES ARE EXPECTED TO
BECOME SCT. NAM MODEL SUGGEST PORTIONS OF NORTH CENTRAL NEBRASKA
WILL SEE MVFR CIGS REDEVELOP EARLY TOMORROW MORNING...WHICH MAY
IMPACT THE KVTN TERMINAL. HAVE INCLUDED A BKN025 IN TAF...HOWEVER
LOWER THAN AVERAGE CONFIDENCE OF OCCURRENCE. TOMORROW AFTERNOON IS
EXPECTED TO SEE VFR CONDITIONS WITH MOSTLY SUNNY SKIES REGION WIDE.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...NONE.
&&

SHORT TERM/EXTENDED...POWER
AVIATION...POWER
Hazardous weather outlook, Jan 19, 8:09 PM MST, 6 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
909 PM CST WED JAN 19 2011

NEZ004>010-022>029-035>038-056>059-069>071-094-210315-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
909 PM CST WED JAN 19 2011 /809 PM MST WED JAN 19 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

AN UPPER LEVEL TROUGH OF LOW PRESSURE WILL TRACK ACROSS THE
CENTRAL PLAINS THIS WEEKEND. THERE IS A GOOD CHANCE OF
ACCUMULATING SNOW SATURDAY THROUGH SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER...
HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE

KAR

In the hours before

Local storm report, Jan 19, 9:01 PM MST, 5 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1001 PM CST WED JAN 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 AM     SNOW             BUTTE                   42.91N 98.85W
01/19/2011  M0.7 INCH        BOYD               NE   CO-OP OBSERVER

            24 HOUR SNOWFALL AMOUNT.

0700 AM     SNOW             2 SE ANSELMO            41.60N 99.84W
01/19/2011  M0.5 INCH        CUSTER             NE   CO-OP OBSERVER

            24 HOUR SNOWFALL AMOUNT.

0700 AM     SNOW             WELLFLEET               40.75N 100.73W
01/19/2011  M0.7 INCH        LINCOLN            NE   CO-OP OBSERVER

            24 HOUR SNOWFALL AMOUNT.

0700 AM     SNOW             ONEILL                  42.46N 98.65W
01/19/2011  M0.5 INCH        HOLT               NE   CO-OP OBSERVER

            24 HOUR SNOWFALL AMOUNT.

0800 AM     SNOW             CHAMBERS                42.21N 98.75W
01/19/2011  M1.5 INCH        HOLT               NE   CO-OP OBSERVER

            24 HOUR SNOWFALL AMOUNT.

0800 AM     SNOW             KINGSLEY DAM            41.21N 101.66W
01/19/2011  M0.5 INCH        KEITH              NE   CO-OP OBSERVER

            24 HOUR SNOWFALL AMOUNT.

0800 AM     SNOW             5 W STAPLETON           41.48N 100.61W
01/19/2011  M0.7 INCH        LOGAN              NE   CO-OP OBSERVER

            24 HOUR SNOWFALL AMOUNT.

0800 AM     SNOW             RUSHVILLE               42.71N 102.47W
01/19/2011  M3.0 INCH        SHERIDAN           NE   PUBLIC

0820 AM     SNOW             12 WSW MULLEN           41.98N 101.26W
01/19/2011  M2.0 INCH        HOOKER             NE   PUBLIC

            STORM TOTAL SNOWFALL THROUGH 800 AM CST.

0901 AM     HEAVY SNOW       MULLEN                  42.04N 101.04W
01/19/2011  M2.8 INCH        HOOKER             NE   CO-OP OBSERVER

            MOST OF THE SNOW HAS FALLEN SINCE 730 AM CST. CURRENT
            VISIBILITY IS ABOUT 1/4 MILE.

0915 AM     SNOW             10 NE OSHKOSH           41.51N 102.21W
01/19/2011  M1.5 INCH        GARDEN             NE   CO-OP OBSERVER

            STORM TOTAL SNOWFALL THROUGH 915 AM CST. WATER EQUIVALENT
            OF THE SNOWFALL WAS 0.16 OF AN INCH.

0940 AM     HEAVY SNOW       12 N MULLEN             42.22N 101.04W
01/19/2011  M3.0 INCH        CHERRY             NE   PUBLIC

            THREE INCHES OF STORM TOTAL SNOWFALL SO FAR. VISIBILITY
            LESS THAN ONE QUARTER MILE IN HEAVY SNOW AT TIME OF THIS
            REPORT.

1000 AM     SNOW             11 N STAPLETON          41.64N 100.51W
01/19/2011  M2.0 INCH        LOGAN              NE   MESONET

            HEAVY SNOW AT TIME OF REPORT WITH VISIBILITY LESS THAN
            ONE QUARTER OF A MILE. REPORT WAS PHONED IN BY A NEBRASKA
            RAINFALL ASSESSMENT AND INFORMATION NETWORK OBSERVER.

1000 AM     SNOW             3 E NORTH PLATTE        41.13N 100.71W
01/19/2011  M1.7 INCH        LINCOLN            NE   OFFICIAL NWS OBS

            STORM TOTAL SNOWFALL THROUGH 1000 AM CST WAS 1.7 INCHES
            AT LEE BIRD FIELD IN NORTH PLATTE.

1010 AM     SNOW             15 NNE NORTH PLATTE     41.33N 100.66W
01/19/2011  M2.0 INCH        LINCOLN            NE   NWS EMPLOYEE

            OFF DUTY SENIOR METEOROLOGIST REPORTS STORM TOTAL
            SNOWFALL SO FAR OF 2.0 INCHES.

1015 AM     HEAVY SNOW       13 N MULLEN             42.23N 101.04W
01/19/2011  M6.0 INCH        CHERRY             NE   PUBLIC

            HEAVY SNOW AT TIME OF THIS REPORT WITH LOW VISIBILITIES.

1040 AM     SNOW             25 NW SENECA            42.30N 101.18W
01/19/2011  M3.0 INCH        CHERRY             NE   PUBLIC

            VISIBILITY AT TIME OF THIS REPORT WAS ONE QUARTER MILE.

1040 AM     SNOW             THEDFORD                41.98N 100.57W
01/19/2011  M3.0 INCH        THOMAS             NE   LAW ENFORCEMENT

            ONE QUARTER MILE VISIBILITY IN SNOW AT THEDFORD AS
            REPORTED BY THE THOMAS COUNTY SHERIFF.

1100 AM     SNOW             BROWNLEE                42.29N 100.62W
01/19/2011  M2.5 INCH        CHERRY             NE   PUBLIC

            VISIBILITY DOWN TO ONE THIRD OF A MILE AT TIME OF THIS
            REPORT. STORM TOTAL SNOWFALL THUS FAR HAS BEEN 2 1/2
            INCHES.

1107 AM     HEAVY SNOW       2 SE ANSELMO            41.60N 99.84W
01/19/2011  M2.5 INCH        CUSTER             NE   CO-OP OBSERVER

            VISIBILITY IS ABOUT 1/4 MILE. WIND IS LIGHT.

1124 AM     HEAVY SNOW       MULLEN                  42.04N 101.04W
01/19/2011  M6.0 INCH        HOOKER             NE   LAW ENFORCEMENT

            MULLEN DEPUTY SHERIFF REPORTS HEAVY SNOW WITH VISIBILITY
            LESS THAN ONE EIGHTH OF A MILE IN MULLEN AT TIME OF THIS
            REPORT.

1150 AM     HEAVY SNOW       12 N MULLEN             42.22N 101.04W
01/19/2011  M8.0 INCH        CHERRY             NE   PUBLIC

            STORM TOTAL SNOWFALL SO FAR HAS BEEN 8 INCHES.

1200 PM     SNOW             2 SE ANSELMO            41.60N 99.84W
01/19/2011  M4.5 INCH        CUSTER             NE   CO-OP OBSERVER

            STORM TOTAL SNOWFALL THROUGH NOON CST WAS 4.5 INCHES.

1200 PM     SNOW             3 E NORTH PLATTE        41.13N 100.71W
01/19/2011  M3.7 INCH        LINCOLN            NE   OFFICIAL NWS OBS

            STORM TOTAL SNOWFALL THROUGH NOON CST WAS 3.7 INCHES AT
            LEE BIRD FIELD IN NORTH PLATTE.

1200 PM     SNOW             11 N STAPLETON          41.64N 100.51W
01/19/2011  M5.0 INCH        LOGAN              NE   MESONET

            STORM TOTAL SNOWFALL SO FAR OF 5 INCHES REPORTED BY A
            NEBRASKA RAINFALL ASSESSMENT AND INFORMATION NETWORK
            OBSERVER.

1257 PM     HEAVY SNOW       15 NNE NORTH PLATTE     41.33N 100.66W
01/19/2011  M4.8 INCH        LINCOLN            NE   NWS EMPLOYEE

0100 PM     SNOW             5 W STAPLETON           41.48N 100.61W
01/19/2011  M4.5 INCH        LOGAN              NE   CO-OP OBSERVER

0100 PM     SNOW             3 E NORTH PLATTE        41.13N 100.71W
01/19/2011  M5.0 INCH        LINCOLN            NE   OFFICIAL NWS OBS

0200 PM     HEAVY SNOW       2 SE ANSELMO            41.60N 99.84W
01/19/2011  M7.0 INCH        CUSTER             NE   CO-OP OBSERVER

            STILL REPORTING HEAVY SNOW.

0210 PM     SNOW             6 N GORDON              42.89N 102.20W
01/19/2011  E5.5 INCH        SHERIDAN           NE   CO-OP OBSERVER

0212 PM     HEAVY SNOW       MULLEN                  42.04N 101.04W
01/19/2011  M8.0 INCH        HOOKER             NE   LAW ENFORCEMENT

            STILL SNOWING WITH ABOUT 1/4 MILE VISIBILITIES.

0220 PM     SNOW             2 W BROKEN BOW          41.41N 99.68W
01/19/2011  E5.0 INCH        CUSTER             NE   CO-OP OBSERVER

0225 PM     HEAVY SNOW       DUNNING                 41.83N 100.10W
01/19/2011  E7.0 INCH        BLAINE             NE   PUBLIC

0230 PM     HEAVY SNOW       THEDFORD                41.98N 100.57W
01/19/2011  E10.0 INCH       THOMAS             NE   LAW ENFORCEMENT

0240 PM     HEAVY SNOW       TRYON                   41.56N 100.94W
01/19/2011  E7.0 INCH        MCPHERSON          NE   PUBLIC

0300 PM     SNOW             3 E NORTH PLATTE        41.13N 100.71W
01/19/2011  M5.9 INCH        LINCOLN            NE   OFFICIAL NWS OBS

0325 PM     HEAVY SNOW       8 WSW CALLAWAY          41.25N 100.06W
01/19/2011  M6.5 INCH        CUSTER             NE   CO-OP OBSERVER

0400 PM     HEAVY SNOW       2 SE ANSELMO            41.60N 99.84W
01/19/2011  M12.0 INCH       CUSTER             NE   CO-OP OBSERVER

0415 PM     SNOW             9 ENE ELSMERE           42.21N 100.02W
01/19/2011  E3.5 INCH        BROWN              NE   CO-OP OBSERVER

0500 PM     HEAVY SNOW       3 E NORTH PLATTE        41.13N 100.71W
01/19/2011  M6.0 INCH        LINCOLN            NE   OFFICIAL NWS OBS

0549 PM     HEAVY SNOW       15 NNE NORTH PLATTE     41.33N 100.66W
01/19/2011  M6.3 INCH        LINCOLN            NE   NWS EMPLOYEE

0600 PM     HEAVY SNOW       11 N STAPLETON          41.64N 100.51W
01/19/2011  M10.0 INCH       LOGAN              NE   PUBLIC

0600 PM     HEAVY SNOW       3 E NORTH PLATTE        41.13N 100.71W
01/19/2011  M6.1 INCH        LINCOLN            NE   OFFICIAL NWS OBS

            STORM TOTAL SNOWFALL AT LEE BIRD FIELD AS OF 600 PM CST.

0600 PM     SNOW             VALENTINE               42.87N 100.55W
01/19/2011  M1.1 INCH        CHERRY             NE   OFFICIAL NWS OBS

0615 PM     HEAVY SNOW       7 N MULLEN              42.14N 101.04W
01/19/2011  E8.0 INCH        CHERRY             NE   TRAINED SPOTTER

0615 PM     HEAVY SNOW       MULLEN                  42.04N 101.04W
01/19/2011  E11.0 INCH       HOOKER             NE   TRAINED SPOTTER

0620 PM     HEAVY SNOW       MASON CITY              41.22N 99.30W
01/19/2011  M8.0 INCH        CUSTER             NE   CO-OP OBSERVER

0620 PM     HEAVY SNOW       5 W STAPLETON           41.48N 100.61W
01/19/2011  M7.0 INCH        LOGAN              NE   CO-OP OBSERVER

0745 PM     SNOW             9 ENE ELSMERE           42.21N 100.02W
01/19/2011  M4.5 INCH        BROWN              NE   CO-OP OBSERVER

0750 PM     HEAVY SNOW       MULLEN                  42.04N 101.04W
01/19/2011  M9.8 INCH        HOOKER             NE   CO-OP OBSERVER

0800 PM     HEAVY SNOW       3 E NORTH PLATTE        41.13N 100.71W
01/19/2011  M6.3 INCH        LINCOLN            NE   OFFICIAL NWS OBS

            STORM TOTAL SNOWFALL AT LEE BIRD FIELD.

0815 PM     HEAVY SNOW       OCONTO                  41.14N 99.76W
01/19/2011  E9.0 INCH        CUSTER             NE   LAW ENFORCEMENT

0815 PM     HEAVY SNOW       BROKEN BOW              41.41N 99.64W
01/19/2011  E11.0 INCH       CUSTER             NE   LAW ENFORCEMENT

0830 PM     HEAVY SNOW       8 WSW CALLAWAY          41.25N 100.06W
01/19/2011  M9.0 INCH        CUSTER             NE   CO-OP OBSERVER

0840 PM     SNOW             10 NE OSHKOSH           41.51N 102.21W
01/19/2011  M3.5 INCH        GARDEN             NE   CO-OP OBSERVER

0955 PM     SNOW             NORTH PLATTE            41.13N 100.77W
01/19/2011  M5.3 INCH        LINCOLN            NE   NWS EMPLOYEE

            STORM TOTAL SNOWFALL ON THE WEST SIDE OF THE CITY OF
            NORTH PLATTE.

&&

CJS

Nearby

Wind Chill Advisories in Nebraska, 2011Every wind chill advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.